Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 44, NWS Cleveland, OH

October 31, 2014

NWS Cleveland, OH issued this small craft advisory at Oct 31, 2014, 4:06 PM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 4:06 PM EDT (20:06 UTC)
Expired
Nov 2, 2014, 3:00 PM EST
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WHUS71 KCLE 312006
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT FRI OCT 31 2014

.AN AREA OF LOW PRESSURE WILL MOVE FROM WEST CENTRAL LAKE ERIE
WILL MOVE TO EASTERN OHIO TONIGHT. WINDS WILL INCREASE
SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD AIR SURGES
SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS WILL BEGIN THIS
EVENING. THE GALE FORCE WINDS SHOULD BE LIMITED TO WESTERN LAKE
ERIE. 

LEZ142>144-162>164-010415-
/O.CON.KCLE.GL.W.0015.141031T2200Z-141101T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
406 PM EDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY. 

* WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 
  KNOTS. 

* WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET.

* TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE 
  MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR. 

&&

$$

LEZ145>149-010415-
/O.NEW.KCLE.SC.Y.0044.141031T2006Z-141102T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 PM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. 


* WINDS AND WAVES: AN AREA OF LOW PRESSURE WILL MOVE FROM WEST
  CENTRAL LAKE ERIE AND MOVE TO EASTERN OHIO TONIGHT. WINDS WILL
  INCREASE ACROSS LAKE ERIE RESULTING IN SMALL CRAFT ADVISORY WINDS
  OF 20 TO 30 KNOTS AND WAVES 6 TO 8 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
004 
WHUS71 KCLE 010235
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 PM EDT FRI OCT 31 2014

.AN AREA OF LOW PRESSURE IS DIVING SOUTHEAST OF THE REGION
OVERNIGHT AS IT REDEVELOPS OFF THE NORTH CAROLINA COAST. WINDS WILL
INCREASE SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD
AIR SURGES SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS SHOULD BE
LIMITED TO WESTERN LAKE ERIE OVERNIGHT THROUGH EARLY SATURDAY. 

LEZ142>144-162>164-011045-
/O.CON.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1035 PM EDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY. 

* WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 
  KNOTS. 

* WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET.

* TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE 
  MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR.

&&

$$

LEZ145>149-011045-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1035 PM EDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. 

* WINDS AND WAVES: WINDS WILL INCREASE ACROSS LAKE ERIE RESULTING
  IN SMALL CRAFT ADVISORY WINDS OF 20 TO 30 KNOTS AND WAVES 6 TO 8
  FEET OVERNIGHT INTO EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
168 
WHUS71 KCLE 010705
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 AM EDT SAT NOV 1 2014


LEZ142>144-162>164-011400-
/O.CON.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
305 AM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. 

* WINDS: NORTH GALES TO 35 KNOTS WILL START TO DIMINISH LATER THIS
  MORNING.

* WAVES: WAVES OF 8 TO 12 FEET WILL CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR.

&&

$$

LEZ145>149-011515-
/O.EXT.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
305 AM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO
  25 KNOTS BY TONIGHT AND TO 10 TO 20 KNOTS BY SUNDAY. WAVES OF 8
  TO 11 FEET WILL START TO SUBSIDE BY THIS EVENING...DECREASING TO
  2 TO 4 FEET BY LATE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
956 
WHUS71 KCLE 011422
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT SAT NOV 1 2014

LEZ142>144-012230-
/O.EXP.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/
/O.EXB.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1022 AM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. THE
GALE WARNING HAS EXPIRED.

* WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 20 TO
  25 KNOTS BY TONIGHT AND TO 10 TO 20 KNOTS BY SUNDAY. WAVES OF 6
  TO 10 FEET WILL SUBSIDE TO 4 TO 6 FEET TONIGHT AND 2 TO 4 FEET
  SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ162>164-011530-
/O.EXP.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1022 AM EDT SAT NOV 1 2014

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

$$

LEZ145>149-012230-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1022 AM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO
  25 KNOTS TONIGHT AND 10 TO 20 KNOTS BY SUNDAY. WAVES OF 7 TO 10
  FEET WILL BEGIN TO SUBSIDE TONIGHT DECREASING TO 2 TO 4 FEET BY
  LATE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS. 

&&

$$
334 
WHUS71 KCLE 011957
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT SAT NOV 1 2014

LEZ145>149-020400-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
357 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SUNDAY FROM
VERMILION TO RIPLEY NEW YORK.

* WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO
  25 KNOTS TONIGHT AND 10 TO 20 KNOTS SUNDAY. WINDS WILL BACK TO
  THE NORTHWEST ON SUNDAY. WAVES OF 6 TO 8 FEET WILL GRADUALLY
  SUBSIDE TO 4 TO 6 FEET TONIGHT AND 2 TO 4 FEET SUNDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ142>144-020400-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
357 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY FROM
MAUMEE BAY TO VERMILION.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WILL DIMINISH 10 TO
  20 KNOTS BY SUNDAY. WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 4 TO 6
  FEET TONIGHT AND 2 TO 4 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
020 
WHUS71 KCLE 020136
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EDT SAT NOV 1 2014

LEZ145>149-020945-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
936 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO
  10 TO 20 KNOTS SUNDAY. WINDS WILL BACK TO THE NORTHWEST ON
  SUNDAY. WAVES OF 5 TO 7 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4
  FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ142>144-020945-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
936 PM EDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WILL DIMINISH 10 TO
  20 KNOTS BY SUNDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4
  FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
204 
WHUS71 KCLE 020808
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
308 AM EST SUN NOV 2 2014

LEZ145>149-021615-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
308 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BACK TO WEST
  LATER TODAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ142>144-021400-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
308 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO
  5 TO 15 KNOTS AND BECOME WEST TODAY. WAVES OF 3 TO 5 FEET WILL
  SUBSIDE TO 2 TO 4 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
194 
WHUS71 KCLE 021425
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 AM EST SUN NOV 2 2014

LEZ142>144-021530-
/O.EXP.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
925 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT IN LAKE ERIE FROM
MAUMEE BAY TO VERMILION. WINDS AND WAVES WILL CONTINUE TO SLOWLY
DECREASE TODAY. WAVES THIS MORNING WILL REMAIN CHOPPY...
ESPECIALLY AROUND THE ISLANDS.

$$

LEZ145>149-022000-
/O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 AM EST SUN NOV 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BACK TO 
  WEST LATER TODAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 
  FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:47 PM EDT, 19 minutes earlier.

Area forecast discussion, Oct 31, 3:47 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT FRI OCT 31 2014

.SYNOPSIS...
A SURFACE LOW AND COLD FRONT OVER LAKE ERIE WILL MOVE SOUTHEAST OF
THE AREA THIS EVENING. THE LOW WILL MOVE OFF THE CAROLINA COAST BY
SATURDAY MORNING...THEN DEEPEN AND SLOWLY NORTH ALONG THE EAST COAST
OVER THE WEEKEND. CANADIAN HIGH PRESSURE WILL MOVE TO THE OHIO
VALLEY SUNDAY AND TO THE SOUTHEAST STATES MONDAY. A COLD FRONT WILL
MOVE EAST ACROSS THE AREA LATE TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
INTERESTING SYNOPTIC AND MESO WEATHER PATTERN. THE SURFACE LOW/COLD
FRONT OVER NORTHWEST OHIO WILL SLIDE SOUTHEAST WITH THE SURFACE WIND
EVENTUALLY FLIPPING TO NORTHEAST AS THE LOW DROPS SOUTH OF THE AREA.
THIS WILL CREATE AN OCCLUDED TYPE THERMAL PATTERN AS SOMEWHAT WARMER
AIR IS WRAPPING AROUND FROM THE NORTHEAST.

THE UPPER LOW WILL PLUNGE SOUTH ACROSS INDIANA JUST BRUSHING
WESTERN OHIO EARLY THIS EVENING. THIS WOULD BE THE FASTEST WAY TO
GET THE AIR COLD ENOUGH...WITH DEEPER CONVECTION/UPWARD MOTION
COOLING THE COLUMN AND BRINGING DOWN THE COLDER AIR. NOT SURE THIS
CAN HAPPEN VERY FAR EAST AWAY FROM THE UPPER LOW SO INITIALLY WE
WILL WATCH FOR A MIX/CHANGE TO SNOW ACROSS THE I-75 CORRIDOR OF
NORTHWEST OHIO AND POINTS WEST. TRICK OR TREATIES IN BOWLING GREEN
AND FINDLAY MAY SEE SOME FLAKES....MAY STAY JUST WARM ENOUGH IN
TOLEDO TO STAY RAIN BUT IT WILL BE CLOSE. OBVIOUSLY NOT MUCH
ELEVATION TO HELP WITH THE CHANGE OVER UNTIL YOU GET DOWN TO
ABOUT CRAWFORD MARION AND ESPECIALLY MORROW COUNTIES AND IT WILL
TAKE A WHILE TO GET THE COLDER AIR THERE LATER IN THE EVENING AND
OVERNIGHT. WILL CONTINUE TO MENTION MODEST SNOW ACCUMULATIONS...AN
INCH OR LESS MOST AREAS. THE ACCUMULATION WOULD LIKELY BE LIMITED
TO GRASSY SURFACES... AUTOMOBILES... DECKS ETC SINCE I DOUBT THE
SURFACE TEMPERATURE WOULD GET BELOW FREEZING ALTHOUGH THE WET BULB
WILL GET CLOSE.

THE DEEPER COLDER AIR DOES NOT ARRIVE UNTIL SATURDAY MORNING SO NOT
MUCH CHANCE OF SNOW ACROSS NE OH/NW PA UNTIL EARLY SATURDAY MORNING
AND THEN PROBABLY IN THE HILLS. LOWS TONIGHT FROM THE LOWER/MID 30S
NW OHIO TO THE LOWER/MID 40S NEAR LAKE ERIE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE SYNOPTIC PRECIP SHOULD BE GRADUALLY WINDING DOWN ON SATURDAY.
THE MAJORITY OF THE PRECIP SHOULD BE LIGHT BUT THE COLD ADVECTION
ALOFT WILL INCREASE AS THE CORE OF THE COLDEST AIR BEGINS TO ROTATE
SOUTH ACROSS THE AREA AND LAKE ENHANCED/EFFECT PRECIP WILL
INCREASE. THE HEAVIER SHOWERS WILL COME DOWN AS SNOW WHILE THE
SPRINKLES MAY STAY LIQUID. THE NORTHEAST WIND WILL BACK TO
NORTH...A FAVORABLE FETCH FOR NORTH CENTRAL OHIO FROM CLEVELAND TO
MANSFIELD...AND EXPECT THE STEADIER PRECIP TO CONTINUE IN THIS
AREA. ELSEWHERE IT WILL BE SHOWERY AND THINGS SHOULD DRY OUT
ACROSS FAR NW OHIO. I DOUBT THERE WILL BE MUCH ACCUMULATION SINCE
THE GROUND IS WARM AND IT IS HARD TO STICK DURING THE DAY THIS
TIME OF YEAR BUT A SLUSHY INCH OR SO COULD ACCUMULATE ON GRASSY
SURFACES DURING HEAVIER SNOW SHOWERS. HIGHS MAY NOT GET OUT OF THE
30S WHERE THE PRECIP IS MORE FREQUENT.

THE CORE OF THE COLDEST AIR WILL SHIFT EAST LATER SATURDAY NIGHT AND
SUNDAY MORNING. DO NOT WANT TO END THE LAKE EFFECT CLOUDS AND PRECIP
THREAT TO QUICKLY AS WE OFTEN DO BUT THE HEAVIER PRECIP SHOULD TAPER
OFF. IT MAY TAKE MUCH OF THE DAY SUNDAY TO GET THE CLOUDS TO SHIFT
EAST BUT WE SHOULD SEE AN EROSION OF THE CLOUD COVER FROM WEST TO
EAST DURING THE DAY. HIGHS ONLY IN THE LOWER/MID 30S. SOME SECTIONS
OF INLAND NW PA MAY HOLD IN THE 30S ON SUNDAY. BACK TO NEAR NORMAL
ON MONDAY AS THE FLOW COMES AROUND FROM THE SOUTHWEST AHEAD OF THE
NEXT COLD FRONT. THERE SHOULD BE SOME HIGH CLOUDS BUT ALSO EXPECTING
AT LEAST PARTIAL SUNSHINE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WILL CONTINUE THE PREVIOUS THINKING WITH AN ACTIVE COLD FRONT
MOVING INTO THE CENTRAL GREAT LAKES REGION ON TUESDAY AND BRING A
CHANCE OF SHOWERS TO THE FORECAST AREA. LOOK FOR SOME COOLER
TEMPERATURES BEHIND THE FRONTAL SYSTEM ON WEDNESDAY AND THURSDAY. AN
IMPULSE WILL BRING MORE SHOWERS WEDNESDAY AND THURSDAY. SOME LAKE
EFFECT MIXED RAIN/SNOW SHOWERS ARE POSSIBLE THURSDAY NIGHT OVER NE
OHIO AND NW PA.

TEMPERATURES ON TUESDAY WILL BE THE WARMEST OF THE LONG TERM PERIOD
WITH HIGHS IN THE MIDDLE TO UPPER 50S. IF ENOUGH SUNSHINE CAN OCCUR
A FEW LOCATIONS COULD REACH THE LOWER 60S. COOLER WEDNESDAY INTO
THURSDAY WITH SHOWERS AND CLOUD COVER KEEPING HIGHS IN THE LOWER TO
MID 50S. AT THIS POINT IT DOES NOT APPEAR LOWS WILL DIP INTO THE 30S
UNTIL THURSDAY NIGHT.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL MOVE SLOWLY SOUTHEASTWARD
THROUGH THIS EVENING WITH CEILINGS AND VISIBILITIES LOWERING
AS IT MOVES ACROSS OHIO.

MVFR AND SOME IFR CEILINGS WILL DEVELOP AS THE SHOWERS MOVE FROM
WEST TO EAST. AS THE MORE STEADIER RAINS ARRIVES LATER THIS
AFTERNOON AND EVENING THE CHANCES FOR IFR CONDITIONS WILL
INCREASE.

STRONGER WINDS WILL MOVE INTO WESTERN OHIO THROUGH THIS EVENING
WITH NORTHERLY GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLY. THESE
STRONGER WINDS WILL SLOWLY MOVE EASTWARD AND REACH TAF SITES SUCH
AS KCLE...KCAK...KMFD AND KYNG AFTER SUNSET.

CHANCES OF SNOW LOOK TO BE MINIMAL THROUGH 06Z TONIGHT. I'M
HOLDING THE CURRENT FORECAST WITH A RAIN/SNOW MIX ACROSS NW OHIO
OVERNIGHT AND COULD BE MOSTLY SNOW FOR SOME AREAS IN THE CENTRAL
HIGHLANDS STARTING AROUND 12Z SATURDAY.

.OUTLOOK...NON VFR MOST LOCATIONS ON SATURDAY THEN PERSISTING OVER
NE OH/NW PA ON SUNDAY. RAIN MAY MIX WITH OR CHANGE TO SNOW SATURDAY
INTO EARLY SUNDAY.

&&

.MARINE...
LOW PRESSURE OVER WEST CENTRAL LAKE ERIE BASIN WILL DEEPEN AS IT
MOVES ACROSS OHIO THIS EVENING AND THEN REDEVELOPS ALONG THE EAST
COAST SATURDAY. WITH STRONGER WINDS ON THE WEST SIDE OF THE LOW
PRESSURE SYSTEM LOOK FOR OUR GALE WARNING TO CONTINUE OVERNIGHT INTO
SATURDAY FOR MAINLY THE WESTERN PORTIONS OF LAKE ERIE. THE CENTRAL
AND EASTERN PORTIONS OF LAKE ERIE WILL PROBABLY NEED A SMALL CRAFT
ADVISORY AS NORTHERLY WINDS WILL BE STRONG ENOUGH TO BUILD SOME
SIGNIFICANT WAVES. THE SMALL CRAFT ADVISORY WILL PROBABLY BE POSTED
FOR TONIGHT AND RUN ALL DAY SATURDAY.

HIGH PRESSURE RIDGE WILL BUILD OVER THE LAKE LATE SUNDAY INTO MONDAY
MORNING THEN DRIFT SOUTHEAST INTO TUESDAY. THIS SHOULD ALLOW FOR AN
INCREASING SOUTHWESTERLY FLOW FOR MONDAY INTO TUESDAY AS AN ACTIVE
COLD FRONT APPROACHES FROM THE WEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 AM EDT SATURDAY FOR LEZ142>144-162>164.
     SMALL CRAFT ADVISORY UNTIL 9 AM EST SUNDAY FOR LEZ145>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...BC
AVIATION...BC
MARINE...BC
Hazardous weather outlook, Oct 31, 4:09 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT FRI OCT 31 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
409 AM EDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME SNOW ACCUMULATION MAY OCCUR TONIGHT INTO SATURDAY ACROSS
MUCH OF THE AREA...ESPECIALLY AWAY FROM THE LAKE AND IN THE HIGHER
TERRAIN. THE EXACT AMOUNTS ARE IN QUESTION SINCE TEMPERATURES MAY
NOT GET COLD ENOUGH FOR JUST SNOW TO OCCUR AND GROUND TEMPERATURES
WILL LEAD TO MELTING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-010815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY APPROACH GALE FORCE TONIGHT INTO SATURDAY...ESPECIALLY
FROM AVON POINT TO WILLOWICK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-010815-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
409 AM EDT FRI OCT 31 2014

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:56 PM EDTGale WatchCLE6 hr
Oct 31, 3:50 AM EDTGale WarningCLE30 hr

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.